# SDR QXEA2014071600563

- Difficulty date: July 1, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 31,932 hours, 33,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338261101
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED.  REMOVED SEAT TRACK IAW SRM 51-42-05 & SRM 51-41-15.  INSTALLED REPLACEMENT SEAT TRACK IAW SRM 51-42-05 PARA. 4; A-D & SRM 51-40-10 PARA 6.
